| Model Number |
1.8MM PERC INSERT KIT FOR FIBERTAK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 18 february 2025, it was reported by a sales representative via email that an ar-3610pk-3, 1.8mm perc insert kit for fibertak was reported to have snapped during use.This occurred on (b)(6) 2025 in (b)(6) during an unknown procedure.It was removed from the patient and another kit was opened to be able to proceed with the procedure the case was completed successfully using a new kit.There was case involvement.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Corrected information: investigation finding changed from c23 to c0706.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause(s) for the reported failure can be a user error caused by misaligned insertion, prying/leveraging, and/or applying excessive force on the device during use.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause(s) for the reported failure can be a user error caused by misaligned insertion, prying/leveraging, and/or applying excessive force on the device during use.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.